On the Minkowski units of $2$-periodic knots
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 475-486
Sang Youl Lee
Pusan National University
Abstract : In this paper we give a relationship among the Minkowski units, for all odd prime number including $\infty,$ of $2$-periodic knot in $S^3$, its factor knot, and the $2$-component link consisting of the factor knot and the set of fixed points of the periodic action.
Keywords : Goeritz matrix, Minkowski unit, $2$-periodic knot
MSC numbers : 57M25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd